# SDR HYIA20131003001

- Difficulty date: October 1, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- Aircraft time: 30,173 hours, 29,141 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,169 hours
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: 4066109028
- Part serial: MLL00082
- Condition: Failed
- Location: Rt Engine
- Part time: 2,378 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, K, J
- Precautionary procedure: E, A

## Discrepancy

RIGHT ENGINE STEADY, LOSS OF MAP IN CRUISE WITH CORRESPONDING DECREASE IN OIL PRESSURE.  ELECTED TO SHUTDOWN AND SECURE RT ENGINE IN FLIGHT AND MADE AN UNSCHEDULED LANDING.  DURING INSPECTION, RT ENGINE TURBOCHARGER FOUND TO BE AT FAULT.   REPLACED RT TURBOCHARGER, VISUALLY INSPECTED ENGINE AND COMPONENTS FOR ADDITIONAL DEFECTS, AND GROUND RUN ACFT TO VERIFY ENGINE PRODUCES RATED MAP AND DOES NOT LEAK OIL.
